# SDR CALA0001784

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED AT FS 133, LONGERON 18L.  A DOUBLER AND SKIN FILLER WERE INSTALLED IAW SRM 53-04, FIGURE 38 AND 53-34, FIGURE 1.
